2019
Том 71
№ 6

All Issues

Chervak Yu. Yu.

Articles: 3
Article (Ukrainian)

A method of lexicogeaphic search for solutions of discrete convex programming problems

Chervak Yu. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 269–272

Article (Ukrainian)

The construction of correct cutting-planes in partially discrete linear programming problems

Chervak Yu. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 705—706

Article (Ukrainian)

A cutting-plane method for discrete problems

Chervak Yu. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 839–843